MathSciNet Relay Station
MathSciNet bibliographic data
MR1086344 12D05 (13A50 14D25 57S25)
Weinberg, David; Witte, Dave Topological equivalence of real binary forms. Proc. Amer. Math. Soc. 112 (1991), no. 4, 1157–1162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement